# SDR JJBA20220225026

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE UPPER SURFACE FWD OF OBD FLAP POSSIBLE CORROSION. CLEANED AREA AT RH WING TRAILING EDGE UPPER SURFACE FWD OF OUTBD FLAP, FOUND TO BE DAMAGED PAINT. NO CORROSION FOUND.
